# SDR QXEA200800207

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 16,232 hours, 11,736 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Part number: 3A2237B
- Part serial: C5218
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2634, RECEIVED A ELEVATOR SPLIT CAUTION AND A "CAS MISCOMPARE" STATUS MESSAGE DURING CLIMB THROUGH 22,000.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE ELEVATOR POSITION TRANSMITTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
